Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 4, Pages 581–585 (Mi zvmmf852)  

On the Tikhonov regularization in spaces of differentiable functions

G. V. Khromova

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (565 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:4, 547–551

Bibliographic databases:
UDC: 519.642.8
MSC: Primary 47A52; Secondary 65J20
Received: 24.06.2003

Citation: G. V. Khromova, “On the Tikhonov regularization in spaces of differentiable functions”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004), 581–585; Comput. Math. Math. Phys., 44:4 (2004), 547–551

Citation in format AMSBIB
\Bibitem{Khr04}
\by G.~V.~Khromova
\paper On the Tikhonov regularization in spaces of differentiable functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 4
\pages 581--585
\mathnet{http://mi.mathnet.ru/zvmmf852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069202}
\zmath{https://zbmath.org/?q=an:1089.47014}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 4
\pages 547--551


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf852
  • http://mi.mathnet.ru/eng/zvmmf/v44/i4/p581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:279
    Full text:74
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021